# SDR ALGA36317122811

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: XATXV
- Make and model: Bell 412EP
- Aircraft serial: 36317
- Aircraft time: 8,410 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 412040621105
- Part serial: A2576
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT APEX OF DRIVE FLANGE.
